Integrable Magnetic Geodesic Flows on 2-Torus: New Examples via Quasi-Linear System of PDEs Научная публикация
Журнал |
Communications in Mathematical Physics
ISSN: 0010-3616 , E-ISSN: 1432-0916 |
||||
---|---|---|---|---|---|
Вых. Данные | Год: 2017, Том: 351, Номер: 3, Страницы: 993-1007 Страниц : 15 DOI: 10.1007/s00220-016-2822-5 | ||||
Авторы |
|
||||
Организации |
|
Библиографическая ссылка:
Agapov S.V.
, Bialy M.
, Mironov A.E.
Integrable Magnetic Geodesic Flows on 2-Torus: New Examples via Quasi-Linear System of PDEs
Communications in Mathematical Physics. 2017. V.351. N3. P.993-1007. DOI: 10.1007/s00220-016-2822-5 WOS Scopus OpenAlex
Integrable Magnetic Geodesic Flows on 2-Torus: New Examples via Quasi-Linear System of PDEs
Communications in Mathematical Physics. 2017. V.351. N3. P.993-1007. DOI: 10.1007/s00220-016-2822-5 WOS Scopus OpenAlex
Даты:
Поступила в редакцию: | 14 апр. 2016 г. |
Опубликована в печати: | 6 янв. 2017 г. |
Идентификаторы БД:
Web of science: | WOS:000396845200005 |
Scopus: | 2-s2.0-85008472890 |
OpenAlex: | W2347649218 |